# SDR EISA97110

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960VV
- Make and model: Doug DC-9-31
- Aircraft serial: 47067
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Condition: Came Off
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 (GALLEY DOOR) ESCAPE SLIDE COVER CAME OFF WHILE POST FLIGHTING THE AIRCRAFT.  INSTALLED R1 SLIDE ASSEMBLY.  (M)
